Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/92746
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGomoyunov, M.en
dc.contributor.authorPlaksin, A.en
dc.date.accessioned2020-10-20T16:37:01Z-
dc.date.available2020-10-20T16:37:01Z-
dc.date.issued2017-
dc.identifier.citationGomoyunov M. Finite-dimensional approximations of neutral-type conflict-controlled systems / M. Gomoyunov, A. Plaksin. — DOI 10.1016/j.ifacol.2017.08.778 // IFAC-PapersOnLine. — 2017. — Vol. 1. — Iss. 50. — P. 5109-5114.en
dc.identifier.issn2405-8963-
dc.identifier.otherhttps://doi.org/10.1016/j.ifacol.2017.08.778pdf
dc.identifier.other1good_DOI
dc.identifier.other2c55eda6-c88c-46b3-b5e4-da27df5a405epure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=85031823997m
dc.identifier.urihttp://hdl.handle.net/10995/92746-
dc.description.abstractThe paper deals with a dynamical system described by a neutral-type functional differential equation in Hale's form which is controlled under conditions of unknown disturbances. This system is approximated by a controlled system of ordinary differential equations. An aiming procedure between the initial and approximating systems is elaborated. An application of such procedure is given for solving a control problem for linear neutral-type dynamical systems. An illustrative example is considered, simulation results are shown. © 2017en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevier B.V.en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceIFAC-PapersOnLineen
dc.subjectCONTROL THEORYen
dc.subjectDIFFERENTIAL GAMESen
dc.subjectNEUTRAL-TYPE SYSTEMSen
dc.titleFinite-dimensional approximations of neutral-type conflict-controlled systemsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1016/j.ifacol.2017.08.778-
dc.identifier.scopus85031823997-
local.affiliationN.N. Krasovskii Institute of Mathematics, Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University, S. Kovalevskaya Str. 16, Mira str. 19, Yekaterinburg, 620990, 620002, Russian Federation
local.contributor.employeeGomoyunov, M., N.N. Krasovskii Institute of Mathematics, Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University, S. Kovalevskaya Str. 16, Mira str. 19, Yekaterinburg, 620990, 620002, Russian Federation
local.contributor.employeePlaksin, A., N.N. Krasovskii Institute of Mathematics, Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University, S. Kovalevskaya Str. 16, Mira str. 19, Yekaterinburg, 620990, 620002, Russian Federation
local.description.firstpage5109-
local.description.lastpage5114-
local.issue50-
local.volume1-
dc.identifier.wos000423964800342-
local.identifier.pure6011414-
local.identifier.eid2-s2.0-85031823997-
local.identifier.wosWOS:000423964800342-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1016-j.ifacol.2017.08.778.pdf524,02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.